TITLE

Non-Markovian Theory of Electron Paramagnetic Resonance in Localized and Quasi-Localized Electron Spins via an Example of Manganites with Colossal Magnetoresistance

AUTHOR(S)
Khalvashi, E. Kh.
PUB. DATE
February 2005
SOURCE
Journal of Experimental & Theoretical Physics;Feb2005, Vol. 100 Issue 2, p398
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An approach based on the memory functions formalism is applied to derive non-Markovian equations of motion for the magnetization components of localized and quasi-localized electron spins under electron paramagnetic resonance (EPR) conditions using the example of manganites with colossal magnetoresistance. General Hasegawa–Bloch-type equations are applied to describe certain experimental data concerning the shape and the width of EPR lines and the longitudinal and transverse relaxation rates. Particular cases of these equations reproduce well-known theoretical results concerning EPR in manganites with colossal magnetoresistance. The results obtained explain certain well-known experimental phenomena and may stimulate further research. © 2005 Pleiades Publishing, Inc.
ACCESSION #
16396933

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics